# SDR SIMA20130314003

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,699 hours, 30,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Dirty
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2838 THE CREW REPORTED THE MAIN CABIN  MAIN CABIN DOOR MUST BE HELD IN OPEN POSITION TO OPEN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED AND CLEANED MAIN DOOR FRAME ROLLERS IAW EMB 145 AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
